Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    topher is offline Banned
    Join Date
    Nov 2004
    Location
    kelowna,B.C
    Posts
    38

    another fvcking deca question

    i was told that deca takes about 3 weeks to become active in your body is this correct.? also as a rule does deca make u hold alot of water?

  2. #2
    I R Baboon's Avatar
    I R Baboon is offline Associate Member
    Join Date
    Oct 2004
    Location
    Border State
    Posts
    183
    from what i have read yes deca does usually cause one to bloat up a bit

  3. #3
    Iowa's Avatar
    Iowa is offline Banned
    Join Date
    Aug 2004
    Location
    By a bunch of cornfields
    Posts
    1,343
    Quote Originally Posted by topher
    i was told that deca takes about 3 weeks to become active in your body is this correct.? also as a rule does deca make u hold alot of water?
    Some people dont feel the effects of deca until 3 or 4 weeks. And yes, you tend to hold water with deca.

  4. #4
    topher is offline Banned
    Join Date
    Nov 2004
    Location
    kelowna,B.C
    Posts
    38
    being its a fairly mild steroid ,acne sides should be low right?

  5. #5
    UNF12345 is offline Junior Member
    Join Date
    Oct 2004
    Posts
    78
    3 to 4 weeks for me id ont notice anything till 4 to 5. i seem to hold alot of water with it especcially when used with a long acting test like enth.

  6. #6
    UNF12345 is offline Junior Member
    Join Date
    Oct 2004
    Posts
    78
    i have used only eq test e. prop. winni. d bol. deca . in the year and half or so ive used AAS. i have actually only seen major sides from deca. the rest didnt seem to bother me. deca always (for me) seemed to raise my blood pressure, give me noise bleeds daily, night sweats, fevers. that seemed to happen to me with in two diff cycles when used deca.the deca was real and sterile. my body doesnt seem to like it at all especcaiily if i run it over 300mg/w. imo eq is a better choice but if ur bulking go with the deca. it is a mild steriod and i didnt see much in the way of ance nothing to bad. but its all how ur body will react to it.
    Last edited by UNF12345; 12-18-2004 at 05:34 PM.

  7. #7
    topher is offline Banned
    Join Date
    Nov 2004
    Location
    kelowna,B.C
    Posts
    38
    r u sure it wasnt the prop that was giving u the fevers and the d-bol that was raising ur blood pressure

  8. #8
    UNF12345 is offline Junior Member
    Join Date
    Oct 2004
    Posts
    78
    no never ran the deca with dbol or prop.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •